# SDR SWAA2021040735560

- Difficulty date: December 4, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 67,920 hours, 40,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR PANEL DAMAGED / REMOVED AND REPLACED FWD CARGO CARGO PANEL 120 CG PER AMM 25-52-10
